MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was inserted into patient's left eye and was cut out due to a sulcus lens being needed.There was no damage to patient due to lens, however, vitrectomy was performed.No further information was available.
 
Additional Manufacturer Narrative
Additional information: as per received information, customer does not believe the lens had anything to do with the vitrectomy, but the consent listed possible anterior vitrectomy.Section d9: device available for evaluation: yes.Returned to manufacturer on: 2/12/2021.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The cartridge component was observed, correctly engaged into lower body of the pcb00 device.The plunger component was observed, in a fully advanced position.The lens returned out of the device.It was placed by customer into the specimen container.Visual inspection using microscope magnification was performed.The lens was observed, with residues of lubricant.The condition observed, is consistent with a pcb00 unit that has been handled for use.No manufacturing defect were observed on the returned sample.The reported issue could not be verified.No product deficiency was identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.There is one additional complaint received for this complaint number.However, the complaint was not confirmed as manufacturing problem.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: section h6: health effect - impact code: as part of an internal review of our mdrs it was identified that the code 4631 - more complex surgery was not provided on the initial report.This report is being submitted to include code 4631 as the lens was removed and replaced in the initial surgery.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, PR 00610
7142478552
MDR Report Key11182474
Report Number2648035-2021-07058
Device Sequence Number11350386
Product Code HQL
UDI-Device Identifier05050474558359
UDI-Public(01)05050474558359(17)230804
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/22/2021
08/29/2022
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/19/2021
09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale